Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

5 year old has cyclical chest cough that has persisted for 6 months

five year old has cyclical chest cough that has persisted for 6 months my five year old son keeps getting a very bad chest cough every three weeks, hes sick for a week or so then it goes away and comes back three weeks later has been on this cycle for 6 months, was diagnosed with asthma but cycle has continued despite inhaler
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
he should be on 2 types of inhalers- one asthalin for relief of acute cough symptoms & a steroid inhaler like budecort for controlling frequency of attacks. please check if tehnique is correct & ur son is geting adequate treatment.
other main issue is that, avoid all that is causing allergy in him like dust, smoke, agarbati, saambrni smoke and clean his mattress once in 3 days & sun dry it. these things can reduce the episodes.
Answered: Tue, 8 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor